Journal of Statistical and Econometric Methods

Aims and Scope

The Journal of Statistical and Econometric Methods offers peer-reviewed original papers, reviews and survey articles focusing on statistical and econometric methods and dealing with the applications of existing or new techniques to a wide variety of problems in business, finance, economics and related subjects.

Coverage includes the most current progress on topics such us:Techniques for evaluating analytically intractable problems such as high-dimensional multivariate integrals, Search and Optimization Methods, Computer Intensive Statistical Methods, Simulation and Monte Carlo, Asymptotic statistics, Bayesian Statistics, Biostatistics,

Business statistics, Computational statistics, Econometric Techniques, Regression Analysis, Statistical Analysis with complex data, Time series analysis, Singular Spectrum Analysis, Mathematical Statistics, Markov Processes, Stochastic Differential Equations, and Financial Market Microstructure.

Impact Factor: 0.07 (RePEc)

Current Issue : Volume 6, Issue 4 (2017)